# SDR A6WA202107067811

- Difficulty date: June 18, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 601R3505015
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD: TRACK FRAME HAS 4 EACH DENTS ON FLANGE AND THE UPPER/LOWER SUPPORT CHANNELS HAVE DENTS AND ARE BENT.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED/REPLACED FWD CARGO DOOR CAM TRACK ANGLE P/N: 601R35050-15 (NSN) AT FS 574 FROM STR 8LH TO STR 17LH IAW CRJ200 SRM 51-42-00 REV 38. DRESSED OUT UPPER AND LOWER SUPPORT CHANNELS AT FS 574.00 AND STR 8LH AND STR 17LH IAW CRJ200 SRM 51-24-16 REV38. HFEC INSPECTION WAS PERFORMED ON UPPER/LOWER SUPPORT CHANNELS AT FS 574.00 AND STR 8LH AND STR 17LH IAW CRJ200 NDT PART 1 51-20-06 REV42 WITH NO INDICATIONS FOUND AT THIS TIME.
